EconPapers    
Economics at your fingertips  
 

Asymptotic normality of the spectral density estimators for almost periodically correlated stochastic processes

Jacek Léskow

Stochastic Processes and their Applications, 1994, vol. 52, issue 2, 351-360

Abstract: A stochastic process is almost periodically correlated (APC) when its first and second moments exhibit periodicity in some approximative sense. The mathematical framework conveniently expressing such approximate periodicity is based on the theory of almost periodic functions (see Besicovitch, 1953). It is known that when APC process is strongly harmonizable then its covariance function may be represented by a countable family of distributions {G[lambda]}. In the event when the distributions {G[lambda]} have densities {g[lambda]} we can consider the problem of estimating distributions of the APC process in terms of estimating corresponding spectral densities {g[lambda]}. Following the previous results of Hurd and Leskow (1992a, b) we present here estimators of densities {g[lambda]} of the APC process and show their asymptotic normality when the process has a [phi]-mixing property.

Keywords: Almost; periodically; correlated; process; Spectral; density; Asymptotic; normality (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90033-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:52:y:1994:i:2:p:351-360

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:52:y:1994:i:2:p:351-360